# SDR 06FDEA03616

- Difficulty date: October 11, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1110 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO BAY DENT ON FRAME AT BS 1110 BETWEEN STR 25L AND STR 26L.  REPAIRED FRAME AT BS 1110 BETWEEN STR 25L AND STR 26L PER SRM 51-40-3.
